# SDR 2003F00401

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON RIGHT WING, OUTBOARD TRAILING EDGE WING FIXED PANEL INBOARD ATTACH BRACKET.  FABRICATED BRACKET.  TREATED, PRIMED AND INSTALLED BRACKET ON RIGHT WING OUTBOARD TRAILING EDGE WING FIXED PANEL INBOARD.  (M)
